# SDR AUS20020896

- Difficulty date: August 11, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 3 & 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 3 AND NR 4 ENGINES SUFFERED MULTIPLE SURGES.
